# SDR 9715341230

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN LEFT WING FIXED LEADING EDGE SKIN (P/N ARB2887-501) STA XOS 610.  REPAIRED PER EA 12-150728.
